# SDR CALA2025092609289

- Difficulty date: September 25, 2025
- Submitted: September 26, 2025
- Operation: Air carrier
- Aircraft: N821UA
- Make and model: Airbus A319-131
- Aircraft serial: 944
- Aircraft time: 81,196 hours, 35,498 cycles
- System (JASC): 5100 · Standard Practices/Structures
- Part: None Aircraft
- Condition: Odor
- Location: Jetbridge
- Stage of operation: TX
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

FLIGHT CREW REPORTS ELECTRICAL SMELL IN THE AREA WHERE BUISNESS MEETS ECONOMY. UPON ARRIVAL MX NOTICED A FAINT ELECTRICAL SMELL NEAR ROW 8. SMELL WAS NOT CONSITANT AND WAS ONLY ABLE TO PICK IT UP ONCE ON MULTIPLE PASSES THROUGH THE AREA OF ROW 8.    ADVISED TSM 05-50-00-810-831-A, CYCLED BETWEEN PC AIR AND AC PACKS TWICE & NOTICED THAT THE SMELL WAS ONLY PRESENT WHEN THE PC AIR WAS ON.  CAPT AGREED THAT HE COULD NO LONGER SMELL THE SCENT WITH THE PACKS RUNNING BUT COULD SMELL IT AGAIN WHEN MX SWITCHED PACKS OFF AND PC AIR BACK ON. PERFORMED TSM 05-50-00-810-831-A,  DETERMINED THAT THE ELECTRICAL SMELL IS COMING FROM THE PC AIR ON THE JETBRIDGE.
